MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR (BPV) FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR (BPV) FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAF07050
Medical Device Problem Codes Break (1069); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model faf07050 flair endovascular stent graft allegedly experienced retraction problem.This information was received from one source.The malfunction had patient involvement but the patient had no consequences.The patient's age and weight was unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed the break; however, the investigation is inconclusive for retraction problem.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR (BPV)
MDR Report Key10286808
Report Number2020394-2020-04553
Device Sequence Number515446
Product Code PFV
UDI-Device Identifier04049519008790
UDI-Public(01)04049519008790
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFAF07050
Device Catalogue NumberFAF07050
Device Lot NumberANBZ1240
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1